melt

MELT Winter 2023

register
January 9 – January 27, 2023

COVID-19 Safety Protocols

All individuals participating in an in-person workshop at a Movement Research location must:

1. Be fully vaccinated (i.e., two weeks following receiving both doses of a two-dose vaccine or a single dose of a one-dose vaccine) with a COVID-19 vaccine authorized for emergency use by the FDA or WHO.

2. Present on-site proof of vaccination and photo ID (which may include driver’s license, passport, government issued ID, school issued ID, or work issued ID card) in order to gain entry into the class.

3. Movement Research is unable to admit anyone who is not able to present these documents. Wear K95/KN95/KF94 masks during the entire duration of the workshop. MR will provide complimentary K95/KN95/KF94 masks if you do not have/bring your own.

4. Complete COVID rapid testing for each day you are on-site at a Movement Research location according to testing guidelines below. MR will provide complimentary testing kits if you do not have your own.

*Notes: For iele paloumpis’ workshop, in-person participants will also be required to have received the most recent COVID-19 booster they are eligible for.

If circumstances related to COVID-19 arise that prevent you from attending a workshop(s) for which you have pre-registered, you will be issued a full refund.

Read the >>Movement Research COVID-19 Safety Protocols<< in FULL.


About MELT:

MELT Intensives are a series of daily workshops in technique, somatics, improvisation, composition and other areas offered each summer and winter. These workshops provide students with the unique opportunity to engage with some of the most highly regarded and innovative artists in the field of dance today.

Registration Guidelines:

1. Go to the SCHEDULE tab and click on your favorite Workshop.
2. Carefully read the Workshop description and click >>REGISTER HERE<<
3. Select the Workshop(s) desired in the new link and complete your order. You will receive an email confirmation with details.

Please note all programming is subject to change. For updates stay tuned to our Social Media and Sign up for our >>NEWSLETTER<<.


Accessibility Notes:

Accessibility information about Movement Research 122 Community Center.

For access requests and questions, please contact [email protected], subject line "MELT WINTER 2023."

WEEK 1: January 9-13

Eva Karczag: [Virtual] Honing a Practice – Grasping the Intangible
Mon-Fri from 9:30-11:30am EST
Duration: 2 hours
Location: Online via Zoom

Sage Ni´Ja Whitson: [Virtual] on beginning
Mon-Fri from 11:00am-1:00pm EST
Duration: 2 hours
Location: Online via Zoom

Kayla Hamilton and Elisabeth Motley: [Virtual] Crip Movement Lab
Mon-Thu from 5-7:30pm EST
Duration: 2.5 hours
Location: Online via Zoom

WEEK 2: January 16-20

Ori Flomin: [In-Person] Dance & Healing - Exploring the healing body through movement and self-Shiatsu
Mon-Fri from 10am-12:30pm
Duration: 2.5 hours
Location: MR's Ninth Street Studio at 122CC

Lisa Nelson: [Virtual] Reimagining the illusion of a stable world: a dancer's lab on composition, communication, and the sense of imagination
Mon-Fri from 12:30-2pm EST
Duration: 1.5 hours
Location: Online via Zoom

Eleanor Bauer: [In-Person] Collective Strategies
Mon-Fri from 3-6pm
Duration: 3 hours
Location: MR's Ninth Street Studio at 122CC
Note: As part of this workshop attendees can participate in a performative showing on Thursday, Jan 19 at 6:45pm (following the session).

WEEK 3: January 23-27

Antonio Ramos: [In-Person] Felden-crisis
Mon-Fri from 10am-12pm
Duration: 2 hours
Location: MR's Ninth Street Studio at 122C

iele paloumpis: [In-Person/Asynchronous] illder wisdoms
Mon-Fri (Wed, self-led) from 11am-1pm EST
Duration: 2 hours
Location: MR´s Courtyard Studio/Asynchronous is self-led

Marielys Burgos Meléndez: [Virtual] BodyPortals/ CuerpxPortales: Fascia, Heart, and Guts
Mon-Fri from 1:30-3:30pm EST
Duration: 2 hours
Location: Online via Zoom

We accept credit card payments on our website.

These workshops are offered on a sliding scale. Please make an assessment of your financial needs and your ability to support our teaching artists. For more information or for further inquiries email: [email protected]

PLEASE NOTE: “drop-in” classes are not available.

[Virtual] Honing a Practice – Grasping the Intangible

Eva Karczag
register

January 9 – January 13

9:30am – 11:30am
register

[Virtual] on beginning

Sage Ni’Ja Whitson

January 9 – January 13

11:00am – 1:00pm

[Virtual] Crip Movement Lab

Kayla Hamilton, Elisabeth Motley
register

January 9 – January 12

5:00pm – 7:30pm
register

[In-Person] Dance & Healing - Exploring the healing body through movement and self-Shiatsu

Ori Flomin
register

January 16 – January 20

10:00am – 12:30pm
register

[Virtual] Reimagining the illusion of a stable world: a dancer's lab on composition, communication, and the sense of imagination

Lisa Nelson
register

January 16 – January 20

12:30pm – 2:00pm
register

[In-Person] Collective Strategies

Eleanor Bauer
register

January 16 – January 20

3:00pm – 6:00pm
register

[In-Person] Felden-crisis

Antonio Ramos
register

January 23 – January 27

10:00am – 12:00pm
register

[In-Person/Asynchronous] illder wisdoms

iele paloumpis
register

January 23 – January 27

11:00am – 1:00pm
register

[Virtual] BodyPortals/ CuerpxPortales: Fascia, Heart, and Guts

Marielys Lely Burgos Meléndez
register

January 23 – January 27

1:30pm – 3:30pm
register